MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC O-ARM IMAGING SYSTEM O2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC O-ARM IMAGING SYSTEM O2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturer representative went to the site to test the equipment.It was reported the power enclosure and batteries were re placed.The imaging system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging system.It was reported outside of a procedure that the system needed new batteries.There was no patient present.
 
Additional Manufacturer Narrative
The batteries was returned to the manufacturer for analysis.Analysis found that the batteries failed bench test.All voltages from each battery and the total voltage measured were below specification.The batteries were bad and all fuses passed the continuity test.Analysis found that the reported event was related to a electrical issue.The power enclosure conversion was returned to the manufacturer for analysis.Analysis found that the part failed bench test and transistors q28 and q14 had shorted.Analysis found that the reported event was related to a electrical issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
O-ARM IMAGING SYSTEM O2
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
300 foster street
littleton MA 01460
MDR Report Key8015353
Report Number3004785967-2018-00206
Device Sequence Number1131729
Product Code OWB
UDI-Device Identifier00643169980976
UDI-Public00643169980976
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2018
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1